Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

77yr old with blood pressure, taking doxozosin. Frequent urination in night. Should i consult a physician?

I am a healthy 77 year old male. My blood preasure is 135/76. I am taking 2mg Doxozosin (an alpha blocker ) daily. Last night I had to urinate every 60/90 minutes. Otherwise the tablet suits me well. Today I missed my dose to see whether it improves my night . I can stand having to get up 3 times a night but last night was just too bad. Should I see a consultant physician?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hello and welcome to HCM
I am a General Physician and read your query in detail. It seems that your are suffering form BPH (Benign Prostatic Hyperplasia) or Prostatomegaly. It means that the size of prostate gland increased from its normal size and causing obstruction in the path of urination. Due to this obstruction some amount of urine stays in urinary bladder, which late causes urgency and increase in the frequency of urine. You should go for USG Abdomen for the size of Prostate and PSA (blood test).
Consult your Urologist with reports and previous treatment and also check for other urinary obstructive diseases. Till you get consultation continue alpha blocker you are taking and only take water as much required by your body.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor